| Model Number |
495ND |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the light cord became disconnected from the scope and caused burn on the drapes.The patient or user was not harmed as it only burned the drape.
Additional Manufacturer Narrative
The previous reportability decision for this event was reversed based on a retrospective review.The affected device has been requested for investigation by the manufacturer.Device was not returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).